# SDR DHL2001747542

- Difficulty date: July 20, 2001
- Submitted: July 21, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION FOUND CORROSION AT LEFT WING FWD LOWER SKIN AT APPROXIMATELY WS 190. REMOVED CORROSION PER B727 SRM 57-10-6 FROM LEFT WING AT APPROXIMATELY WS 190 MATERIAL LOSS .103 INCHES WITHIN LIMITS PER BOEING TELEX DHL-CVG-01-00004H. HFEC INSP ACCOMPLISHED AT FASTENER HOLES AND BLEND AREAS NO CRACK INDICATION PER B727 NDT MANUAL PART 6 51-00-00 FIG 1 AND 4.
